# SDR DL76L070826

- Difficulty date: June 26, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 54,487 hours, 8,201 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FWD ENTRY DOOR EMERGENCY FLASHLIGHT INOP.  REPLACED BATTERY AT FWD ENTRY DOOR LEFT SIDE EMERGENCY FLASHLIGHT AND INSTALLED PLASTIC GUARDS OK FOR SERVICE.
